UNIGE document Scientific Article
previous document  unige:12092  next document
add to browser collection
Title

Separable subsets of GFERF negatively curved groups☆

Author
Published in Journal of Algebra. 2006, vol. 304, no. 2, p. 1090 - 1100
Abstract A word hyperbolic group G is called GFERF if every quasiconvex subgroup coincides with the intersection of finite index subgroups containing it. We show that in any such group, the product of finitely many quasiconvex subgroups is closed in the profinite topology on G.
Keywords Word hyperbolic groupsProfinite topologyGFERF
Identifiers
Full text
Structures
Citation
(ISO format)
MINASYAN, Ashot. Separable subsets of GFERF negatively curved groups☆. In: Journal of Algebra, 2006, vol. 304, n° 2, p. 1090 - 1100. https://archive-ouverte.unige.ch/unige:12092

118 hits

0 download

Update

Deposited on : 2010-10-14

Export document
Format :
Citation style :